# SDR ASAA2023081644635

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 4,874 hours, 1,425 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920682
- Part serial: 2123
- Condition: Damaged
- Location: #1 Engine
- Part time: 4,874 hours, 1,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG. HIGH PRESSURE SHUTOFF VALVE LOCKOUT BOLT IS BROKEN AND CANNOT BE SECURED. GROUNDED - YES. REMOVED AND REPLACED #1 ENG. HIGH PRESSURE SHUTOFF VALVE PER AMM 36-11-07. ALL CHECKS GOOD. NO DEFECTS OR OTHER DISCREPANCIES NOTED.
